MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 IMPACTOR TIP 32MM; HIP INSTRUMENTS : IMPACTORS

DEPUY INTERNATIONAL LTD - 8010379 IMPACTOR TIP 32MM; HIP INSTRUMENTS : IMPACTORS
Model Number 9200-10-027
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the impactor broke.No adverse affects on the patient.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was returned to depuy synthese for evaluation.Review of the physical device can confirm the allegation, the tip is found broken, all pieces were returned for examination.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: the device associated with this report was not returned to depuy synthes for evaluation.However, photo(s) were provided for review.Review of the provided photo(s) revealed, that impactor tip 32mm had broken tip.  additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary :the device associated with this report was not returned to depuy synthes for evaluation, however photo(s) were provided for review.Review of the provided photo(s) revealed that impactor tip 32mm had broken tip.  additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot :the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
IMPACTOR TIP 32MM
Common Device Name
HIP INSTRUMENTS : IMPACTORS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16672475
Report Number1818910-2023-07221
Device Sequence Number6539211
Product Code HWA
UDI-Device Identifier10603295221876
UDI-Public10603295221876
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9200-10-027
Device Catalogue Number920010027
Device Lot NumberP06510001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer04/10/2023
04/28/2023
06/06/2023
06/13/2023
Initial Report FDA Received Date04/04/2023
Supplement Report FDA Received Date04/10/2023
05/01/2023
06/07/2023
06/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown